THE CONVOLUTION SUMS ∑m<n/4 m2σe(m) σf(n-4m)

KIM, AERAN (2015) THE CONVOLUTION SUMS ∑m<n/4 m2σe(m) σf(n-4m). Asian Journal of Mathematics and Computer Research, 10 (2). pp. 98-135.

Full text not available from this repository.


As following the same method in [1], [2], [3], and [4], we obtain some convolution sum formulae related to

∑m<n/4 m2σe(m) σf(n-4m)

for an odd positive integer e and f where 1 ≤ e, f ≤ 5 Moreover we deduce a few of identities from the above convolution sum.

Item Type: Article
Subjects: Eurolib Press > Mathematical Science
Depositing User: Managing Editor
Date Deposited: 12 Jan 2024 05:10
Last Modified: 12 Jan 2024 05:10

Actions (login required)

View Item
View Item